MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, NORMAL; PLASMA, COAGULATION CONTROL

ACCRIVA DIAGNOSTICS DIRECTCHECK ACT-LR QUALITY CONTROL, NORMAL; PLASMA, COAGULATION CONTROL
Model Number DCJLR-N
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted electronically on 05/11/2018 references accriva diagnostics' complaint number (b)(4).Method code: actual device not evaluated.Dhr review was not performed because the complaint is unrelated to product performance or packaging.Results code: no results available since no evaluation performed.Conclusion codes: human factors issue.Training deficiency.Device not returned.Accriva diagnostics has requested all data required for form 3500a.Fields for which data were not obtainable or are not applicable are intentionally left blank.
 
Event or Problem Description
Healthcare professional reported that an end user sustained an injury while handling a directcheck quality control.This control is packaged in a glass ampule inside a crushable plastic dropper vial containing diluent.The end user crushed the vial to reconstitute the control and sustained a small cut to her right index finger which was caused by a shard of glass.The end-user wore gloves but failed to utilize the protective sleeve provided with the product.The purpose of the sleeve is to safeguard the end user against potential injury while handling the control.The end user filed a report with her supervisor and was seen by occupational health.No lab tests were drawn and general site care was performed.The next day, the end user followed up with occupational health.The puncture site showed no problems and was healing.

Brand Name
DIRECTCHECK ACT-LR QUALITY CONTROL, NORMAL
Common Device Name
PLASMA, COAGULATION CONTROL
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7509440
Report Number2250033-2018-00011
Device Sequence Number16568176
Product Code GGN
UDI-Device Identifier10711234170243
UDI-Public10711234170243
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120977
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2018
Device Model NumberDCJLR-N
Device Catalogue NumberDCJLR-N
Device Lot NumberH7DNL023
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2018
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age28 YR
Patient Weight66